# SDR DALA1248666705

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 43,238 hours, 16,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 1374 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK AT BS 1374  4 INCHES ABOVE STR 8R IN SKIN.  DRILLED OUT DAMAGE 10X MAG DVI. DAMAGE CONTAINED.  INSTALLED BLIND FASTENER IAW SRM 53-00-01, IAW SEC I.
